# SDR DALA2018121807252

- Difficulty date: December 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 69,263 hours, 50,811 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Flex Line
- Condition: Leaking
- Location: Fire Extinguishe
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD FIRE EXT. DEPLOYMENT LINE ROUTING AND LEAK CHECK, FOUND #1 BOTTLE LH ENG SUPPLY FLEX LINE LEAKING. R/R SUPPLY FLEX LINE PER MD88 AMM 26-20-04 LEAK CK GOOD. (LP5350797)
